Open Access
Translator Disclaimer
1998 Intersections in hyperbolic manifolds
Igor Belegradek
Geom. Topol. 2(1): 117-144 (1998). DOI: 10.2140/gt.1998.2.117

Abstract

We obtain some restrictions on the topology of infinite volume hyperbolic manifolds. In particular, for any n and any closed negatively curved manifold M of dimension 3, only finitely many hyperbolic n–manifolds are total spaces of orientable vector bundles over M.

Citation

Download Citation

Igor Belegradek. "Intersections in hyperbolic manifolds." Geom. Topol. 2 (1) 117 - 144, 1998. https://doi.org/10.2140/gt.1998.2.117

Information

Received: 21 December 1996; Revised: 26 March 1998; Accepted: 17 July 1998; Published: 1998
First available in Project Euclid: 21 December 2017

zbMATH: 0931.57009
MathSciNet: MR1633286
Digital Object Identifier: 10.2140/gt.1998.2.117

Subjects:
Primary: 30F40, 53C23, 57R20
Secondary: 22E40, 32H20, 51M10

Rights: Copyright © 1998 Mathematical Sciences Publishers

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.2 • No. 1 • 1998
MSP
Back to Top